# SDR ASOA20161107098

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6903738419
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM LBL 27, BS 1031.   COMPLIED WITH EC/TC EO 900-53-0038 AND EO 900-53-0038.
